Sep 12, 2003
I am HIV+, female,35 yrs old. Currently I am on Kaletra, Invirase, Viread and Paxil (10mg). I take all meds with food, but no matter what I do I get diarrhea. I have changed when I take them. changed my diet. was wondering what I can do to stop it. the antidiarrhea meds dont work. thank you
| Response from Dr. Conway
Diarrhea may or may not be due to your medications. The first thing to do is to discuss other possibilities with your doctor, to make sure that there is no infection or other problem that can be easily addressed quite apart from your anti-HIV drugs. This will involve, first of all, providing stool samples to see if there are no disease-causing bacteria or parasites. If this is not the case and other diseases seem more unlikely, you can discuss ways of controlling the diarrhea that may or may not include changing your medications. However, from what you are saying, it seems as if you are not at that stage yet.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Red Eyes After Erotic Massage Worried I Have HIV
- Shingles After Oral Sex Hooker What Are The Chances Of HIV
- Sore On Penis After Kissing Cold Sore Worried I Have HIV
- Sore Throat After Reused Needle Worried I Have HIV
- Are Black Spots On The Bottom Side Of Scrotum A Sign Of A Std?
- Can Someone Get Std If They Get Fingered?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.